# SDR DALA2021121307677

- Difficulty date: December 10, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N137DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50056
- Aircraft time: 2,321 hours, 1,047 cycles
- Engine: PW1521GA
- Engine time: 2,321 hours, 1,047 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 8137 - DIV - TO DFW DUE TO L BLEED FAIL MESSAGE WITH ICING ENROUTE. CORRECTIVE ACTION: L BLEED MEL 36-12-01B APPLIED AND FLIGHT WAS CONTINUED. (8267219)
